I am a physician who was diagnosed with follicular, Non-Hodgkins lymphoma about 2 years ago. I too have gone through the CHOP chemotherapy and all the horofic side effects that accompany these treatments.
In fact after my very first treatment I became so ill with nausea and vomiting for nearly 72 hours that I called my oncology nurse to tell her I would not be coming back for further treatments. Well, things did get better after a few days,and I dis have periods of relief and was able to continue my treatments again. What I found most helpful was the fact that the nurses and my Doctor were will to try innovative modalities to alleviate the nausea. Taking Zofran and ativan approximately one to two hours after chemo and continuing with this dosage every 4-6 hours thereafter for at least the first 48 hours was very helpful and made the treatments more tolerable. Also, giving IV Anzemet prior to the chem, giving the cemo at a slower rate and providing additional IV FLuids at the time of treatment were absolutely critical in minimizing the ill effects of the chemotherapy. The anti-nausea medication, i.e. Zofran and Ativan need to be started before the onset of symptoms and continued on a regular basisi for the first 24-48 hours.
Discusss these options with your oncologist and nuirse(s) and see if they are available for your daughter. SHE WILL DO WELL!
God Bless you and your Family.
Vincent J Luvera, D.O.